# SDR S9BA1307

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 19,624 hours, 42,881 cycles
- Engine: Pwa PT6A27
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: C6WFL20629
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB HINGE ARM ON RT FLAP CORRODED, REMOVED AND REPLACED HINGE ARM.
